# SDR DALA2021072904269

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,113 hours, 39,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 RT DOOR FRAME 68 FITTING #5 HOLE #1 HAS CRACK INDICATION. CORRECTIVE ACTION: COMPLIED WITH ER/A 592954-14AD REV ORIGINAL. (1891183)
